# SDR AALA202203094739

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A300*
- Aircraft serial: 7013
- Aircraft time: 16,333 hours, 6,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M20561
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 6,666 hours, 1,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 SLIDE DEFORMED. REPLACED SLIDE PER TASK CARD 26L00025011.
